# SDR UALA2012080604168

- Difficulty date: August 4, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 68,210 hours, 25,310 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30930
- Condition: Failed
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR DRIVE DISCREPANCY, RETURNED TO FIELD.  LEFT ENGINE FUEL-OIL HEAT EXCHANGER REMOVED PER MM THRU PAGE 410 PARA 8.  INSTALLED LT FUEL-OIL HEAT EXCHANGER PER MM.  CHECKED DPI AND FILTER FOUND DPI NOT EXTENDED OR CONTAMINATION IN FILTER OR OIL.  INSTALLED NEW FILTER.  LT GEN DRIVE EICAS LT GEN DISCONNECTED PER QRH.  REPLACED IDG, OPS CHECKED OK.
